Erratum to “The primes contain arbitrarily long polynomial progressions”

Terence Tao Department of Mathematics, University of California, Los Angeles Tamar Ziegler Department of Mathematics, University of Michigan

Functional Analysis Number Theory mathscidoc:1701.12003

Acta Mathematica, 210, (2), 403-404, 2013.2
In our previous paper “The primes contain arbitrarily long polynomial progressions” [$Acta Math$., 201 (2008), 213–305] there were some minor errors in our definition of the polynomial forms and polynomial correlation conditions, which is unreasonably strong as written due to the overly loose bound on the degree of the polynomials involved. In this erratum we repair this issue by capping the degree of the polynomials more strongly, and adjusting some other relevant components of the argument accordingly.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{terence2013erratum,
  title={Erratum to “The primes contain arbitrarily long polynomial progressions”},
  author={Terence Tao, and Tamar Ziegler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401049023773},
  booktitle={Acta Mathematica},
  volume={210},
  number={2},
  pages={403-404},
  year={2013},
}
Terence Tao, and Tamar Ziegler. Erratum to “The primes contain arbitrarily long polynomial progressions”. 2013. Vol. 210. In Acta Mathematica. pp.403-404. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401049023773.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved